# SDR SWAA2022122981738

- Difficulty date: December 15, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT. ELONGATED HOLE LOWER SURFACE SKIN COUNTERSINK AT LEVEL ORSS 261 TRAILING EDGE AT LT WING (4 EA) 2022-688572<[01] PERFORMED OVERZISE COUNTERSINK ON 4 HOLES LOCATED LOWER SURFACE SKIN AT LEVEL ORSS 261 TRAILING EDGE AT LT WING (4 EA) IAW B737-700 SRM 51-40-08 TABLE A;[02] CERTIFIED RII WORK PERFORMED.
